×

On the theorem of Staudt in Moufang plane. (English. Russian summary) Zbl 0066.13904


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] G. Ancochea: Le théorème de von Staudt en géométries quaterniènnes. Journal für Math. 184 (1941), pp. 193-198. · JFM 68.0321.03
[2] G. Ancochea: On semiautomorphisms of division algebras. Ann. of Math. 48 (1947), pp. 147-153. · Zbl 0029.10703
[3] V. Havel: Harmonical quadruplet in Moufang plane. Czech. Mat. Journ. · Zbl 0066.13903
[4] W. V. D. Hodge D. Pedoe: Methods of algebraic geometry. Cambridge 1947. · Zbl 0796.14003
[5] JI. K. Xya: О семигомоморфизмах колец и их приложениях к проективной геометрии. Успехи мат. наук VIII, 3(55) 1953, pp. 143-147.
[6] R. Moufang: Die Schnittpunktsätze des projektiven speziellen Fünfecknetzes in ihrer Abhängigkeit voneinander. (Das A-Netz), Math. Ann. 106 (1932), pp. 755-795. · Zbl 0004.36202
[7] R. Moufang: Alternativkörper und der Satz vom vollständigen Vierseit. Abh. Math. Sm. Hamb. 9 (1933), pp. 207-222. · Zbl 0007.07205
[8] Л. А. Скорняков: Проективные плоскости. Успехи мат. наук (вып. 6) 1951, ctp. 112-154. · Zbl 1165.94313
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.